# SDR UALA2011112706454

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 37,556 hours, 15,295 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DAMAGED,  MAJOR REPAIR ACCOMPLISHED.
